# SDR HAIHEEA9372

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5019G
- Make and model: Bell 206L-1
- Aircraft serial: 45247
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682001
- Condition: Sticks
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE INTERMITTENTLY STICKS AT ZERO.
